# SDR CA080118003

- Difficulty date: January 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,882 hours
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 820465
- Part serial: 978
- Condition: Unwanted Deploy
- Part time: 16,687 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AC  WAS IN CRUISE AT 30000 FT, ADG DEPLOYED UN-COMMANDED. ALL ELECTRICAL SYSTEMS WERE POWERED. TRIED SWITCHING BACK TO IDG POWER. ADG WOULD NOT SWITCH OVER. MAINTENANCE REPLACED ADG AUTO DEPLOYMENT CONTROLLER AND ADG RESTORE PUMP. (TC NR 20080118003)
